OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6544

Title: Sull'unicità delle soluzioni di una certa classe di equazioni funzionali
Authors: Paganoni, Luigi
Issue Date: 1974
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Luigi Paganoni, "Sull'unicità delle soluzioni di una certa classe di equazioni funzionali", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 6 (1974), pp. 77-88.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
6 (1974)
Abstract: In questa Nota si studia il problema di unicità delle soluzioni dell'equazione funzionale $f[F(x,y)]=H[f(x),f(y);x,y]$ in un caso più generale di quello esaminato in una nota precedente. Dapprima è messa in evidenza la natura locale di tale problema; successivamente vengono fornite alcune condizioni che garantiscono l'unicità locale della soluzione.
In this paper we study the uniqueness problem of the solutions of the functional equation $f[F(x,y)]=H[f(x),f(y);x,y]$in a more general case then that of a previous paper. First we point out the local nature of the above mentioned problem, then we give some conditions ensuring the local uniqueness of the solution itself.
URI: http://hdl.handle.net/10077/6544
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974)

Files in This Item:

File Description SizeFormat
PaganoniRendMat06.pdf758.16 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.